Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 93, NWS Cleveland, OH

July 10, 2020Knox County, Morrow County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 10, 2020, 1:05 PM EDT for Knox County, Morrow County, Ohio. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2020, 1:05 PM EDT (17:05 UTC)
Expired
Jul 10, 2020, 2:00 PM EDT
In force
55 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Knox County, OH, Morrow County, OH

The radar

The Cleveland radar (KCLE), 125 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 1:20 PM EDTTSTM WND DMG2 E Mount Gilead, OHTREES DOWN AT INTERSECTION OF COUNTY ROUTE 110 AND 95.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 685 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
685 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WUUS51 KCLE 101705
SVRCLE
OHC083-117-101800-
/O.NEW.KCLE.SV.W.0093.200710T1705Z-200710T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
105 PM EDT Fri Jul 10 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Morrow County in north central Ohio...
  Knox County in north central Ohio...

* Until 200 PM EDT.

* At 105 PM EDT, severe thunderstorms were located along a line
  extending from Cardington to near Sparta to near Johnstown, moving
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
  Cardington, Centerburg, Danville, Chesterville, Sparta, Waterford,
  Edison, Marengo, Fulton, Martinsburg, Gann, North Liberty,
  Bladensburg, Iberia and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4027 8248 4027 8271 4038 8274 4044 8302
      4048 8302 4049 8296 4056 8296 4065 8286
      4071 8282 4071 8263 4064 8264 4063 8262
      4055 8262 4057 8218 4025 8220 4024 8245
      4025 8248
TIME...MOT...LOC 1705Z 237DEG 29KT 4047 8289 4043 8267 4020 8260 

HAIL...0.75IN
WIND...60MPH
 
$$

Clark
2 follow-up statements
624 
WWUS51 KCLE 101731
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
131 PM EDT Fri Jul 10 2020

OHC083-117-101800-
/O.CON.KCLE.SV.W.0093.000000T0000Z-200710T1800Z/
Morrow OH-Knox OH-
131 PM EDT Fri Jul 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR EASTERN MORROW AND KNOX COUNTIES...

At 131 PM EDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Mount Gilead to near
Fredericktown to near Utica, moving north at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Chesterville, Sparta, Waterford, Martinsburg, North Liberty, Iberia
and Shauck.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4027 8265 4042 8271 4058 8287 4065 8286
      4071 8282 4071 8263 4064 8264 4063 8262
      4055 8262 4056 8233 4025 8231 4024 8245
      4025 8248 4027 8248
TIME...MOT...LOC 1731Z 202DEG 24KT 4062 8276 4051 8260 4028 8253 

HAIL...<.75IN
WIND...60MPH
 
$$

Clark
476 
WWUS51 KCLE 101756
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
156 PM EDT Fri Jul 10 2020

OHC083-117-101806-
/O.EXP.KCLE.SV.W.0093.000000T0000Z-200710T1800Z/
Morrow OH-Knox OH-
156 PM EDT Fri Jul 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORROW AND KNOX
COUNTIES WILL EXPIRE AT 200 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4027 8265 4042 8271 4058 8287 4065 8286
      4071 8282 4071 8263 4064 8264 4063 8262
      4055 8262 4056 8233 4025 8231 4024 8245
      4025 8248 4027 8248
TIME...MOT...LOC 1756Z 237DEG 29KT 4072 8256 4061 8240 4038 8233 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 12:53 PM EDT, 12 minutes earlier.

Area forecast discussion, Jul 10, 12:53 PM EDT, 12 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1253 PM EDT Fri Jul 10 2020

.SYNOPSIS...
A shortwave trough will move east across Michigan today and
cross Lake Erie tonight. A cold front will push through late
tonight ushering in a cooler and less humid airmass for the
weekend. Additional but weaker shortwave troughs will cross the
area again on Sunday and Monday as the pattern remains
active.

&&

.NEAR TERM /THROUGH SATURDAY/...
Thunderstorms fired as expected along the outflow boundaries
across western Ohio with some activity developing from the
northeast lakeshore into the Youngstown area. Activity is
producing locally heavy rain and wind gusts at least to 45
knots in general with a few stronger storms. Expecting activity
to continue advancing east and expand with time. Temperatures
will continue to climb a few degrees yet where precipitation and
influence of outflow boundaries have not been present.
Otherwise, made some adjustments to high temperatures across the
area.

Previous Discussion...

Focus for today is the progress of a shortwave trough as it
moves east across Michigan. Its eastward progress has slowed
overnight as a frontal wave developed, putting the best estimate
for its arrival around late morning to noon in our western most
counties. In the meantime...expect mostly clear skies for the
first part of the day which will drive temperatures back up into
the 90s. Looking at rapid diurnal heating coinciding with
afternoon height falls which will destabilize the region. MLCAPE
values likely in the 1000-1500+J/kg range this afternoon with
PWATs increasing with low level flow to around 1.8". This will
set the stage for diurnally driven pulse storm development ahead
of the approaching surface front. Looking at
conditional/marginal severe potential this afternoon as shear
values increase to around 15 to 20 knots. Though weak, this
combined with sufficient instability could produce some
localized downburst along with locally heavy rainfall. Lake
breeze east of Vermilion will be the lifting mechanism for
another area of storm development ahead of the main line.
Moisture pooling with main line will push PWATs to around 2" and
warm cloud depths near 13k feet will support heavy rainfall.
Shear values are modest but the timing of 17-24Z will provide
peak boundary layer heating and destabilization which when
combined with low level convergence and upper level support
should strengthen the line as it moves east. Recent hot spell
has dried out much of the area so streams and creeks should be
handle the heavy rain for the most part, however can't rule out
localized flash flooding given the likely intensity of the
rainfall and possibility of cell training.

This evening the cold front will push east of the area with the
shortwave trekking into Ontario. With cooler heights aloft and
lingering low and mid level moisture expect to see a fair amount
of clouds behind the front and ongoing development of showers
through the overnight. The drier air will gradually erode the
clouds from the west by Saturday, however the flow feeding in
from the lakes will continue rain/thunderstorm chances in the
east. Temperatures will return to normal low/mid 80s for
Saturday.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
Multiple upper-level shortwave troughs will make their way across
the region through the short term period, resulting in several
chances for much needed showers and thunderstorms along with near
normal temperatures. The first of the upper-level troughs will make
its way through on Sunday, with the best chance for showers and
thunderstorms during the daytime hours on Sunday. The second upper-
level trough will be quickly moving southeast across the area on
Monday evening/night with slightly less moisture than Sunday's
system. However, there will still be a chance for showers and
thunderstorms, mainly during the afternoon hours on Monday. These
upper-level troughs will result in near-normal temperatures (highs
in the upper 70s to low 80s), which will provide much needed relief
from the ongoing heat wave.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
On Tuesday, upper-level ridging builds in before the synoptic
pattern becomes less amplified for the rest of the forecast. This
forecast period will be fairly similar to what we've been seeing the
past week or so: hot temperatures with highs in the upper 80s to low
90s with diurnally-forced isolated to scattered showers and
thunderstorms mainly during the afternoon hours. Dew points also
creep back up into the upper 60s to near 70 by midweek as well,
making it uncomfortably humid.

&&

.AVIATION /18Z Friday THROUGH Tuesday/...
VFR conditions will continue through the first 6 hrs of the TAF
period at all terminals. Southerly winds around 5 to 10 knots,
slightly higher with downsloping at ERI. Diurnally driven
showers and thunderstorms expected to develop early this
afternoon, with locally heavy rain dropping VSBYs and CIGs to
MVFR at times. Meanwhile a frontal boundary will bring a more
linear line of storms starting around noon in the west and
trekking east through the early evening. Gusty winds around
35kt will be possible with the line and any strong pulse storm
this afternoon. Behind the front more stable conditions will
develop and look for a MVFR deck to develop which will continue
into Saturday. Gradually drier air will filter in from the west
lifting/eroding clouds but for the central and eastern terminals
plan for mostly cloudy conditions and on/off again showers and
thunderstorms into Saturday afternoon.

Outlook...Non-VFR ceilings possible in lower ceilings Saturday
morning. Non-VFR could linger across portions of NE OH and NW PA
through Saturday night.

&&

.MARINE...
Southerly winds of 10 knots or less expected during the daytime
hours today. Southwest winds begin strengthening late tonight to
around 15 knots ahead of an approaching cold front. This cold front
is expected to cross Lake Erie Saturday morning with west to
northwest winds increasing to 15 to 25 knots most of the day
Saturday. At this point, based on much of the model guidance, it
seems probable that a Small Craft Advisory and Beach Hazard
Statement will be needed for much of the day Saturday. Winds weaken
Saturday night and Sunday but should persist out of the west and
northwest behind a weak front that moves across Lake Erie late
Saturday night into Sunday morning. West to northwest winds persist
through Monday before becoming weak and variable on Tuesday as weak
high pressure builds into the area on Tuesday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jamison
NEAR TERM...Jamison/Lombardy
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...Jamison
MARINE...Saunders
Hazardous weather outlook, Jul 10, 3:58 AM EDT, 9 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
358 AM EDT Fri Jul 10 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-110800-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
358 AM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Showers and thunderstorms will be capable of producing heavy rain
and localized flooding. Some storms could approach strong to severe
levels with damaging wind gusts being the primary threat. The
probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-110800-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
358 AM EDT Fri Jul 10 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 10, 11:23 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1123 AM EDT FRI JUL 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     2 E BELLEVUE            41.28N 82.81W
07/09/2020                   HURON              OH   TRAINED SPOTTER

            SIGNIFICANT TREE DAMAGE ALONG STATE ROUTE
            113. TIME ESTIMATED FROM RADAR.

&&
Special weather statement, Jul 10, 11:54 AM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1154 AM EDT Fri Jul 10 2020

OHZ011-012-101630-
Lake-Cuyahoga-
1154 AM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CUYAHOGA AND
SOUTHWESTERN LAKE COUNTIES...

At 1154 AM EDT, a strong thunderstorm was located over Euclid, or
near Willowick, moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Cleveland, Willowick, Euclid, Cleveland Heights, Willoughby,
Eastlake, Timberlake, Lakeline, South Euclid, East Cleveland,
Wickliffe, Richmond Heights, Willoughby Hills, Highland Heights,
Bratenahl and Waite Hill.

LAT...LON 4161 8139 4151 8155 4155 8161 4162 8153
      4162 8150 4170 8141
TIME...MOT...LOC 1554Z 209DEG 20KT 4159 8153

Clark
Special weather statement, Jul 10, 12:31 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1231 PM EDT Fri Jul 10 2020

OHZ003-006-101700-
Wood-Lucas-
1231 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD AND LUCAS
COUNTIES...

At 1231 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Blissfield to Deshler. Movement was
northeast at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Toledo, Bowling Green, Swanton, Perrysburg, Oregon, Sylvania,
Rossford, Waterville, Northwood, Whitehouse, North Baltimore,
Holland, Weston, Maumee, Ottawa Hills, Walbridge, Pemberville,
Millbury, Haskins and Luckey.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4170 8346 4169 8343 4169 8335 4171 8334
      4166 8324 4165 8324 4162 8325 4162 8342
      4119 8343 4116 8356 4117 8388
TIME...MOT...LOC 1631Z 219DEG 24KT 4178 8383 4121 8388

Clark
Special weather statement, Jul 10, 12:43 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1243 PM EDT Fri Jul 10 2020

OHZ027-036-101715-
Wyandot-Marion-
1243 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARION AND WYANDOT
COUNTIES...

At 1243 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Dunkirk to near Marseilles to near
Richwood. Movement was northeast at 35 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Marion, Upper Sandusky, Forest, Prospect, Sycamore, La Rue, Morral,
Waldo, Marseilles, Carey, Nevada, Caledonia, New Bloomington, Green
Camp, Wharton, Harpster, Kirby and State Route 229 at US Route 23.

LAT...LON 4044 8325 4051 8325 4051 8341 4071 8342
      4074 8350 4081 8350 4082 8352 4090 8351
      4091 8348 4095 8348 4100 8344 4099 8312
      4070 8311 4070 8299 4064 8296 4043 8303
TIME...MOT...LOC 1643Z 237DEG 31KT 4083 8362 4075 8338 4049 8336

Clark
Special weather statement, Jul 10, 12:46 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1246 PM EDT Fri Jul 10 2020

OHZ037-047-101730-
Morrow-Knox-
1246 PM EDT Fri Jul 10 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MORROW AND CENTRAL KNOX
COUNTIES...

At 1246 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ashley to near Sunbury to near
Summit Station. Movement was northeast at 30 mph.

Wind gusts up to 50 mph and pea size hail are possible with these
storms.

Locations impacted include...
Mount Vernon, Mount Gilead, Fredericktown, Gambier, Utica,
Cardington, Centerburg, Ashley, Chesterville, Sparta, Waterford,
Edison, Marengo, Fulton and Shauck.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4027 8248 4027 8274 4035 8275 4036 8293
      4041 8293 4042 8302 4048 8302 4049 8296
      4064 8295 4064 8286 4066 8285 4071 8263
      4064 8264 4063 8262 4055 8262 4055 8246
      4048 8239 4024 8239 4024 8248
TIME...MOT...LOC 1646Z 221DEG 25KT 4042 8300 4025 8278 4008 8278

Clark
Special weather statement, Jul 10, 1:02 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
102 PM EDT Fri Jul 10 2020

OHZ033-101730-
Mahoning-
102 PM EDT Fri Jul 10 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN MAHONING COUNTY...

At 102 PM EDT, a strong thunderstorm was located over Columbiana,
moving northeast at 10 mph.

Wind gusts up to 50 mph and pea size hail are possible with this
storm.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield,
Austintown, Struthers, Poland, New Middletown, Lowellville, Greenford
and Mineral Ridge.

LAT...LON 4093 8082 4093 8084 4113 8079 4113 8052
      4090 8052 4090 8082
TIME...MOT...LOC 1702Z 206DEG 9KT 4090 8071

Clark

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:14 PM EDTSpecial Weather StatementCLEGeauga46 min
Jul 9, 8:39 PM EDTSpecial Weather StatementCLEErie, Huron36 min
Jul 10, 11:54 AM EDTSpecial Weather StatementCLECuyahoga36 min
Jul 10, 12:29 PM EDTSevere Thunderstorm WarningCLEHancock61 min
Jul 10, 12:31 PM EDTSpecial Weather StatementCLELucas, Wood29 min
Jul 10, 12:39 PM EDTSevere Thunderstorm WarningCLELucas, Wood66 min
Jul 10, 12:43 PM EDTSpecial Weather StatementCLEMarion, Wyandot32 min
Jul 10, 12:46 PM EDTSpecial Weather StatementCLEKnox, Morrow44 min
Jul 10, 12:50 PM EDTSevere Thunderstorm WarningCLEMarion40 min
Jul 10, 1:02 PM EDTSpecial Weather StatementCLEMahoning28 min
Jul 10, 1:15 PM EDTSpecial Marine WarningCLE90 min
Jul 10, 1:19 PM EDTSpecial Weather StatementCLESeneca41 min
Jul 10, 1:26 PM EDTSpecial Weather StatementCLETrumbull64 min
Jul 10, 1:27 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot63 min
Jul 10, 1:31 PM EDTSevere Thunderstorm WarningCLETrumbull44 min
Jul 10, 1:32 PM EDTSpecial Weather StatementCLEMahoning58 min
Jul 10, 1:35 PM EDTSpecial Marine WarningCLE115 min
Jul 10, 1:43 PM EDTSpecial Weather StatementCLELucas, Ottawa, Sandusky, Seneca62 min
Jul 10, 1:51 PM EDTAreal Flood AdvisoryCLETrumbull3 hr
Jul 10, 1:53 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky52 min
Jul 10, 2:02 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Seneca58 min
Jul 10, 2:06 PM EDTSpecial Weather StatementCLEAshtabula, Lake54 min
Jul 10, 2:18 PM EDTFlash Flood WarningCLETrumbull2 hr
Jul 10, 2:26 PM EDTAreal Flood AdvisoryCLEOttawa, Sandusky109 min
Jul 10, 2:32 PM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot28 min
Jul 10, 2:45 PM EDTSevere Thunderstorm WarningCLELorain40 min
Jul 10, 2:50 PM EDTSpecial Marine WarningCLE98 min
Jul 10, 2:59 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow46 min
Jul 10, 3:09 PM EDTSpecial Weather StatementCLEHuron66 min
Jul 10, 3:14 PM EDTSevere Thunderstorm WarningCLEHuron, Seneca34 min
Jul 10, 3:32 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow58 min
Jul 10, 3:33 PM EDTSpecial Marine WarningCLE87 min
Jul 10, 3:40 PM EDTSmall Craft AdvisoryCLE30 hr
Jul 10, 4:28 PM EDTSpecial Weather StatementCLEStark47 min
Jul 10, 4:47 PM EDTSpecial Weather StatementCLECuyahoga28 min
Jul 10, 4:57 PM EDTSpecial Weather StatementCLEMahoning63 min
Jul 10, 4:59 PM EDTSpecial Weather StatementCLELake61 min
Jul 10, 5:03 PM EDTSpecial Marine WarningCLE61 min
Jul 10, 5:18 PM EDTSpecial Marine WarningCLE48 min
Jul 10, 5:27 PM EDTSpecial Weather StatementCLETrumbull63 min
Jul 10, 5:54 PM EDTSevere Thunderstorm WarningCLETrumbull30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.